# SDR GTIA2025080439033

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 10,082 hours, 4,376 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AQE PACK 1. FERRY FLIGHT 9134 SAL FLL HAS REPORTED AN ODOR EVENT BEFORE FINAL INTO FLL. CA REPORTED TO DX THAT THERE WAS AN ODOR IN THE COCKPIT AND THEY WERE ABLE TO ISOLATE THE ODOR TO PACK 1. CREW WILL BE WRITING IT UP IN THE LOGBOOK AFTER BLOCKING IN. THERE WERE NO PAX ON THIS FLIGHT BEING A FERRY FLIGHT TO BASE. -PERFORMED TSM 05-50-00-810-831-A FAULT ISOLATION 4 (A) (B) AND CONFIRMED ITS A LEVEL A DECONTAMINATION OF THE PACK 1 ECS. PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-802-A. NO DIRTY SOCK SMELL NOTED AT THIS TIME
